# SDR CA960429005

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dorner DO228202
- Engine: Garrtt TPE3315
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Bar
- Condition: Not Removed
- Location: Electrical Systm
- Component: Dorner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)DURING TROUBLESHOOTING OF FLAP SYSTEM FOUND A BUSS BAR THAT WAS SUPPOSED TO HAVE BEEN REMOVED DURING SB 228-143 (AT FACTORY). THUS NOT ALLOWING ANY PROTECTION OF THE HYDRAULIC PUMP POWER WIRE.
